back to author index
   
title:
 
Internal Gravity Waves with Free Upper Surface Over an Obstacle
publication:
 
JNMP
volume-issue:   2 - 2
pages:   158 - 171
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.1995.2.2.6 (how to use a DOI)
author(s):
 
M.B. ABD-EL-MALEK, A.H. TEWFICK
publication date:
 
May 1995
abstract:
 
In this paper we discuss a theoretical model for both the free-surface and interfacial profiles of progressive nonlinear waves which result from introducing an obstacle of finite height, in the form of a ramp of gentle slope, attached to the bottom below the flow of a stratified, ideal, two-layer fluid. The derived equations are solved by using a nonlinear perturbation method. The effect of the height of the ramp, also some flow parameters, such as the ratios of depths and densities of the two fluids, have been studied and illustrated.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: